# SDR ABXA20150130012

- Difficulty date: January 30, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N752AX
- Make and model: Boeing 767-200
- Aircraft serial: 23434
- Aircraft time: 57,843 hours, 44,992 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T3110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN UNDER THE FWD ADF ANTENNA HAS A 0.50 IN CRACK AT FS 1125, STRINGER 1L.  FABRICATED & INSTALLED REPAIR TRIPLER & DOUBLER FOR SKIN UNDER FWD ADF ANTENNA AT FS 1125, STRINGER IL IAW DWG 146T3110 & SRM 53-00-01.  SDR INFO, CRACKED 0.5 INCHES, PN 146T3110, SN NSN, PART NAME FUSELAGE SKIN, FS & BS LOCATION FROM FS 1125 TO 1125.5 & FROM STRINGER 1L - S1L.  ACFT WAS GNDED.
